# SDR DHL2006809522

- Difficulty date: August 17, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS EXT SKIN HAS WEAR OF 0.750" AND 0.500" APPROX AT STA 28.000 L-27L TO L-18L (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110 DATED 07-14-06, EO AST060705 DATED 07-13-06.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW EO AST060705.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001, NO CRACK OR CORROSION FOUND.  FABRICATED EXTERNAL REPAIR DOUBLER (AL7075T6 0.063") AND FILLER (AL7075T6 0.050") IAW EO AST060705.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW EO AST060705, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
